# SDR UPS02237797

- Difficulty date: February 7, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT AFT NOSE W/W DOOR CUTOUT HAS BULGE FASTENERS PULLING OFF BS 320 TO BS 350.  REPLACED LEFT LOWER CHORD ANGLE AT NWW AREA IAW B727 SRM 51-30-2.
